# SDR 97UAL900040

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 5854985
- Condition: Water Damage
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO DOOR 1L WARNING LIGHT.  *S/D*  DOOR INDICATION SWITCH WAS REPLACED WITH REDESIGNED SWITCH, OPERATION CHECKS NORMAL.
